# SDR UALA2011120606691

- Difficulty date: December 6, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 51,051 hours, 6,479 cycles
- Engine: Pwa PW40903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBD TRAILING EDGE HAS DAMAGE.  CUT OUT DAMAGE, POTTED IN REPLACEMENT CORE. REPAIRED WITH 250 DEGREE OVERLAY REPAIRS PER SRM.
